# SDR SWAA2025020489919

- Difficulty date: January 26, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8754S
- Make and model: Boeing 737-8
- Aircraft serial: 67207
- Aircraft time: 9,093 hours, 4,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD PNL#241BF HAS AREAS OF MISSING FIBERS. <[01] REMOVED AND REPLACED CABIN FLOORBOARD PER AMM 53-21-00;[02] C/W INSPECTION.
